MathSciNet Relay Station
MathSciNet bibliographic data
MR962821 (89j:35036) 35C15 (35K10)
Pinchover, Yehuda Representation theorems for positive solutions of parabolic equations. Proc. Amer. Math. Soc. 104 (1988), no. 2, 507–515.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement